I started microgestin fe 1/20 exactly a week ago on the first day of my period. My period normally only lasts 5 days and now on day 7 it's still here and I've also been having mild cramping everyday since I started & my regular period cramps only last about a day or 2. Is this normal & my body just adjusting to the pill? I'm just worried because i got on the pill to make my cramps better yet I'm having them even longer now & when I normally wouldn't even be on my period. Thanks for any help! :)
It is not unusual to have irregular bleeding when you first start the Pill. It is just your body adjusting to the hormones. Be sure that you keep taking your pill every day no matter what your body is doing. Try to take the Pill as close to the same time of day as you can. If you are still having trouble after 2-3 months, then you will need to talk to your prescribing Dr. about another formula. More than likely, you will stop bleeding in a few days. Your next period may be lighter.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2013 • 2 answers
Posted 9 Sep 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 13 Feb 2016 • 0 answers
Posted 30 Mar 2016 • 0 answers